| Model Number |
SY60WF |
| Medical Device Problem Codes |
Failure to Deliver (2338); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported during cataract surgery with intraocular lens (iol) implant procedure, the lens got stuck in the cartridge during implementation and during subsequent manipulation, noticed that iol was damaged.The surgery was completed on same day by using company same lens model.There was no patient contact and impact.The damage to the iol was noticed after they realized that the lens was stuck in the cartridge.The lens did not get implanted and removed from the patient¿s eye.The second lens was used to complete the surgery.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned.Two photos were provided showing the yellow lens model.There appears to be clinical solution on the lens.One haptic appears to be possibly bent in the gusset area.There is a linear mark (possibly a scratch or scrape) observed near the optic center.It cannot be determined from the photos if the mark was present on the anterior or posterior surface.A physical sample would be necessary to make additional confirmations.Product history records were reviewed, and the documentation indicated the product met release criteria.The account indicated the use of a qualified associated cartridge and handpiece with a non-qualified viscoelastic.Based on our observation of the attached photos, there appears to be a scratch/mark on the optic of the lens and clinical solution appears to be present on the lens.The root cause for the reported complaint may be related to a failure to follow the instructions for use (ifu).The viscoelastic indicated is not qualified for the lens/ company cartridge combination used.The ifu instructs that a company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The account indicated the product was not available to evaluate.It is difficult to make a final determination without evaluation of the physical sample.Due diligence has been performed in an attempt to obtain further information on this event.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).